# SDR HEED95423

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N276X
- Make and model: Skrsky S76C
- Aircraft serial: 760405
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Nose Wheel
- Part number: 5007553
- Condition: Corrosion
- Location: Hub
- Part time: 473 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN HUB CENTER AREA.  REPLACED UNIT.
